MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; ENDOTRACH TUBE, CUFFED, FLEX, 8.0MM

PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; ENDOTRACH TUBE, CUFFED, FLEX, 8.0MM
Catalog Number DYNJAFLEX80
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
A slow leak in the pilot balloon happened in the operating room (or).
 
Additional Manufacturer Narrative
It was reported that the pt arrived from or with 7.5 endotracheal tube.Anesthesia made rt and team aware that a slow leak in the pilot balloon happened in the or.They did a tube exchange and they believe the new ett had a small leak when arriving to the unit.Confirmed through the next couple of hours when the balloon deflated.Tube exchange/reintubation.Tube was exchanged and the patient did not experience sequela from the event.The defect was on the "main" balloon at the junction of the pilot balloon, not the pilot balloon itself.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
ENDOTRACH TUBE, CUFFED, FLEX, 8.0MM
Manufacturer (Section D)
PRODUCTOS MEDLINE S.A. DE C.V.
blvd world trade center 106
nuevo laredo 88285
MX  88285
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25451383
Report Number3004122598-2026-00024
Device Sequence Number10450467
Product Code BTR
UDI-Device Identifier10197344104772
UDI-Public10197344104772
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K160694
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJAFLEX80
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight79 KG
Patient EthnicityNon Hispanic
Patient RaceWhite